Discussions that mention tylenol

Open to All Other Health Topics board


[QUOTE=lil things848;2773697]Hi all, I am new here. I will give a brief medical, I have 3 bad disks in lower back, inoperable. I have done pain management, have had 13 cortisone shot that did not work. I am on a regement of meds, that have been working for 5 yrs. They help enough so I can walk without them I can not stand the pain and can not walk at all. I have just been diagnosed with Lymphocytic colitis
My dr. says it might be the pain meds I am on, I am so scared he will take me off them. I have a appt. with gasterenologist tomorrow.

What I would like to ask is does anyone know of homeopathic help for my problems. Thank you for any help and prays you can send my way.

I would get in to see a natural pharmacist, and also I would post this on the pain management board. I too am in pain management, and take many meds. I had an endoscopy today and they say that I have severe erosions from the NSAID's I take. They told me that I cannot take them anymore ever....but I can still take my other pain meds (such as percocet) because they contain tylenol and not an NSAID. I have not heard of any narcotic pain meds with tylenol causing stomach problems. If they suggest that it is your medication, and it is NOT an NSAID, I would strongly recommend a second opinion! My gastro said that the only problems pain meds can cause are gastropeuresis (sp?) and constipation.............not colitis.

I wish you all the best! You are in my thoughts and prayers!